# SDR DHL2000705004

- Difficulty date: March 28, 2000
- Submitted: March 29, 2000
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- Engine: Pwa JT8D7B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Lightning Strike
- Location: Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LIGHTNING STRIKE ON DEPARTURE.  AIR TURNBACK, PERFORMED LIGHTNING STRIKE INSPECTION PER MM 5-51-171.  NO DAMAGE FOUND.
